ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

First-order regularized iterative methods for mixed variational inequalities

I. P. Ryazantseva1

AnnotationFirst-order regularized iterative methods by operator and by functional are constructed for mixed variational inequalities in Hilbert space with monotone operator and property convex functional. Sufficient conditions of convergence to normal solution of initial problem are obtained.
Keywordsmixed variational inequality, iterative method, monotone operator, convex functional, convergence, normal solution.

1Professor of Applid Mathematics Chair, Nizhnii Novgorod State Tehnical University after R.A. Alekseev, Nizhnii Novgorod;

Citation: I. P. Ryazantseva, "[First-order regularized iterative methods for mixed variational inequalities]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 16–23 (In Russian)